cough-cold-icon
Have runny nose and sneeze with typhoid
My father has been diagnosed typhoid 2 days back and doctor has prescribed pratham 500 and zanocin 200 for 8 days. But since yesterday he started having runny nose and sneezes which was not there earlier. Is it a side effect? Should we worry or stop the medication or is it common?
51 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

Consultation needed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +181
Consult with a doctor
Online now
Kindly discuss for your concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not related to medication Kindly elobrate ur symptoms in the chat box for detailed evaluation and proper diagnosis and better treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not related to medication. Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consultation needed. Consult personally on Practo app or 8318469_886.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Follow up consultation with your treating doctor is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not related to medicines may be just seasonal or allergic
Health Tips
take one cetrizine if necessary
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.